# SDR CALA2010040500108

- Difficulty date: March 30, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N35407
- Make and model: Boeing 737924
- Aircraft serial: 30124
- Aircraft time: 27,118 hours, 11,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW, 16C SEAT WHITE EMERGENCY LIGHT ASSY BROKEN.  R&R WHITE LIGHT ASSY ON SEAT 16C IAW 737N/G M/M 33-51-11.  OPS CHECK GOOD.
